Aa
Aa
A
A
A
Close
5100586 tn?1363644754

Help with lyrica withdrawal symptoms ??

I have a question regarding lyrica withdrawal symptoms ................ I am currently suffering with this and am on day 38 with no end in sight from these godawful symptoms ............... in fact,  it has gotten worse in the last 48 hrs,  which is so depressing,  as I thought I would improve as I distanced myself from the drug ...    I was only on a very low dose and for a short period of time,  but my body has become dependant on other meds in the past in the same way,  so I am not surprised that it happened,  but I am surprised by the severity and length of suffering  .............  If it doesn't improve,  I won't be able to go to work any longer,  which terrifies me  ........  is there anyone out there with suggestions regarding things I can do to lessen the severity of these wds?  I have an appt to see my doctor on Wednesday,  but I am really afraid of not making it through this..................  is there anything she can do ?    Will I be like this forever  ???

Thanks so much ...
34 Responses
Avatar universal
I'm in the same situation, I was only on for two weeks, those two weeks were brutal, now I've been in a withdrawal for almost 30 days, I have allergies to all drugs, but usually it only takes 2 to 3 days, what the heck is going on, someone just ease my mind, I'm going crazy, please someone post and tell me it goes away! I increased my B12, and taking magnesium, I'm drinking water, although sometimes I sleep too much from the withdrawal I can't even get out of bed, so I have to force myself to drink the water, I want one of those things from the hospital, to come to my house and just hydrate me constantly! Please someone tell me this will end! Thank you I am fighting, I've been fighting for years and I refuse to let lyrica take me down! Tell me it ends give me any tips! Thank you
5100586 tn?1363644754
Thank you all for your replies ..............  it helps to know we are not alone.    I went to my doctor on Wednesday,  and she thinks my symptoms at this stage of the game  ( 43 days now)  are more from the cymbalta than the lyrica,  but they are very similar, almost identical,  and are the most painful withdrawal situation I have ever been in.   IT is lke being in opiate and benzo withdrawal at the same time,   I have thought that I was going to die.

Anyway,  I am feeling better today thank goodness.    Unfortunately,  I have had to go back on my cymbalta, a lower dose,  and am going to taper slowly from that.    But I was starting to feel a bit better on my own anyway, which was wonderful.  I will definitely take thish slowly, and hope I don't end up in this situation again.    I will NEVER EVER EVER NEVER take a lyrica again in my life.    It is dangerous,  as is cymbalta and many other antidepressant and neurological drugs,  and doctors are not telling this to their patients at all.   I am a healthcare professional myself,  but I did not relate that the cymbalta was an ad,  as I was given it for pain, not antidepressant.   I should have figured that out and tapered,  but the lyrica was the thing that really kicked in fast and made me so aggressively sick.    I feel like my lyrica symptoms are at or near their end,  and I am so sorry to hear Indiedawn, that you are feeling that badly.   I get it totally.   I DO believe you will get better,  so try not to get even more depressed over that.   IT is terrible though,  that you will feel a little better one day,  then back to crappy the next day,  like you have made no progress.    To me,  that is the cruelest part of all this ..............  I have been helped by so many kind people ,  and I have learned that it can take quite a long time to recover.    Ask your doctor if you should take a low dose of lyrica again,  then taper down slowly with that ?    Does anybody out there think that is a good idea?

Thank you Beach,  for being here for me.............  I was only on cymbalta for about 4 months.  And the lyrica for about 2 weeks.    I am taking my hydro as scheduled, and know I am not withdrawing from that.   I have tried living without that,  but my sacroilitis is severs,  and I couldn't walk much without it.   I did detox from it,    but eventually went back to it because nothing I took or did helped with my pain, I was so miserable.    The cymbalta was added for extra 'pain' relief.  What a sham.  It did NOT work for pain,  and now I am bettling withdrawals from it.   I DId stop cold turkey though,  which is bad, but I ran out of it,  and was planning to stop anyway as it was doing no good.  

These drugs are so dangerous to us,  we should be better warned about them I think.    You can write me anytime Indie,  I understand how you feel, and it is horrifying.    But you will be better.   Please drink the water, and talk to your doc about a lyrica taper .............

Many Blessings,

Cat
1235186 tn?1549257619
COMMUNITY LEADER
you are welcome cat.  I thought it was the Cymbalta causing the symptoms. you started the Cymbalta again?
how are you feeling now?
you are going to taper this time?
how long of a taper did you doctor give you?
keep the faith.......
I hope and pray you are feeling better.
Debbie
Avatar universal
It's ridiculous we are all counting days I'm so tired of it my body just feels torn to shreds! I am at day 34,

Does anyone have jerking motions? I'm curious to know because I think I also have dyskinesia I have gotten it from three other drugs and the more I read about it the more you are exposed to drugs that give you dyskinesia the more it stays in your body I am afraid it's sticking in my body and I may have to see a neurologist, I'm so tired, and I'm all alone, my house was on the market to move back to where all my friends are, but now we have to start everything my health comes first, so even that has added more stress. The worst for all of my conditions.

But I'm going to fight my love to everybody, my brother works for pharmaceutical Company, he doesn't even understand what I'm going through, and thinks I'm like a drug addict. I'm just so furious. But I can't spend time on that, too much negativity. I have enough toxicity in my body, so just trying to stay calm. Getting lots of water vitamins and rest

Bless you all! We will all come out of this and for some reason we will be better people, not that I was ever a bad person, but has more compassion will come out from this.

Excuse any typos as this comes from a dragon
Avatar universal
I'm only on day 3.. knowing you all are already in the double digits is scary because I thought this could only last a week or so.. so much for being naïve.. I don't ever want back on lyrica but I don't know at what point I might need to get help from the hospital with my w/d as far as hydration and eating goes I haven't kept any food or water down and like I said I'm on day 3.. any advise will help!
5625740 tn?1371245834
That Lyrica is nasty nasty stuff. They put  my mom on it and within days she was groggy talked like her mouth was full of marbles you couldn't understand her we thought she had a stroke! The doctors even diagnosed her as a mini-stroke and because of that they removed her from all her medication during tests and she was fine they slowly started her again and BAM as soon as the lyrica hit she was horrible again this time she could never stay awake and she called me (living 40 minutes away) saying there was people in her house saying they killed my son and she was locked up in the bathroom with a loaded gun so they couldn't kill her. Needless to say the Lyrica got flushed and she went through a month - 6 weeks to get it mostly out of her system shes still tired, groggy, sometimes talks where you can't understand her. Keep the faith and take back your life!!
Have an Answer?

You are reading content posted in the Addiction: Alcohol/Drug Rehab Community

Top Addiction Answerers
Avatar universal
phoenix, AZ
3060903 tn?1398565123
Other
Avatar universal
edinburgh, Scotland, United Kingdom
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.